# SDR SWAA2022051200955

- Difficulty date: April 29, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 20,280 hours, 9,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#66-186 AFT PIT FWD SHIELD CORRODED STA 767+7 RBL 22 WL 156 / [01] REMOVED CORROSION FROM FWD SHIELD; ORIG T= .050' LOSS OF .008' REM T= .042' FOUND TO BE OUT OF LIMITS IAW SRM 53-60-151A-1 TOOLING INFO AAR 32351 CAL DUE 12/12/22;[02] VERIFIED STEP 1;[03] REMOVED FWD SHIELD IAW SRM 51-40-02-0G-0;[04] VERIFIED NEW FWD SHIELD AS P/N 146A8172-12 ATAG WN14463 IAW DWG 146A0081 REV A;[05] VERIFIED NEW PART;[06] LOCATED AND DRILLED NEW SHIELD IAW SRM 51-40-05-0G-0; DWG 146A0081 REV A;[07] VERIFIED STEP 6 OK TO INSTALL OK TO CIC;[08] INSTALLED NEW AFT PIT FWD SHIELD I/A/W B737-800 SRM 51-40-02-0G-0 AND BOEING DWG 146A0081 REV. A;[09] VERIFIED STEP 8;[10] REMOVED CORROSION FROM FWD SHIELD; ORIG T= .050' LOSS OF .008' REM T= .042' FOUND TO BE OUT OF LIMITS IAW SRM 53-60-151A-1 TOOLING INFO AAR 32351 CAL DUE 12/12/22; REMOVED FWD SHIELD IAW SRM 51-40-02-0G-0; INSTALLED NEW AFT PIT FWD SHIELD I/A/W B737-800 SRM 51-40-02-0G-0 AND BOEING DWG 146A0081 REV. A;[11] VERIFIED STEP 10;[12] JOB COMPLETE; AUDIT C/W
